# SDR SWIA202161095

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 41,450 hours, 35,310 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MSG DURING RETRACTION. L MAIN GEAR. PERFORMED QRH.   (FLIGHT 5397 - FILED CLOSED)    T/S PER FIM 32-60-09. THE ONLY PSEU CODE WAS SHOWING S20 FAR. PERFORMED GEAR SWING AND NOTICED LT GEAR WOULD GO UP AND LOCK INTO THE UPLOCK THE SAME TIME THE RT MLG WOULD. SINGLE HYDRAULIC PUMP RESULTS WERE THE SAME. PERFORMED LT MLG UPLOCK SENSOR GAP CHECK FOUND GAP TO BE IN EXCEEDANCE OF MORE THAN .065". ADJUSTED LT MLG UPLOCK SENSOR TO .035". PER AMM 32-61-05. PERFORMED MULTIPLE GEAR SWINGS WITH NO GEAR DISAGREE MSG. NOTED THAT SINGLE PUMP ALL 3 MLG INDICATED UP AND LOCKED WITHIN 16 SECONDS. PLEASE REFERENCE AML 737929 FOR FDR DOWNLOAD.
